Jump to content
Important Survey - Please Participate ×

Has anyone had rapid cycling of symptoms!


[le...]

Recommended Posts

Just wondered if anyone experienced rapid cycling of symptoms. About last week 1 literally have 1 day not too bad, the next day in tears again, then next day nit too bad etc etc. I am wondering if it’s the therapy whether it’s too intense every week. My primary symptom intrusive thoughts to do with contamination. Just hoping it’s a sign my brain is repairing. Making life really difficult as can’t plan anything and end up housebound most week.  Not sure therapy is helping she hasn’t give me any coping strategies to help the thoughts, guess be Dr Google.

Link to comment
Share on other sites

Hey, Leeann!!   So glad you are having some good days, but I know the bad days can be really tough.   Are you still tapering Zopliclone?    I agree with @[Co...] that it might be a good idea to just go ahead and discontinue taking the Zopliclone.    Of course, all situations are different, but since you were not on it for too long this time, it might work to just "rip the bandaid off".   No matter what, there is going to be "pain" involved.

So glad you are getting therapy.    I have found therapy to be very helpful in my journey; not just with benzo recovery, but life in general.   

Your brain is healing, but it is important to let it heal without interference from substances that it has to process.    I wish we could take something that would fix withdrawal symptoms, but unfortunately, that is not a possibility.

I am not sure what rapid cycling means.   Hopefully someone else will chime in on their thought.  

Link to comment
Share on other sites

I literally feel OK one day, then next day wake up crying and can’t stop. Since I have been having therapy. Going have a break from therapy for couple weeks see if it helps, she keeps on about my childhood but don’t that is causin this. 3 years since stopping AD’s didn’t improve so . Going continue tapering zopiclone only thing keeps me sane least get a few hours sleep. I know people have mixed views on it but I was fine on it,  whereas the AD’s sent me into a really bad place.Guess we all react differently to things. Plus the flu jab made thoughts lot worse. Very hot here so having a Barbie try cheer myself up.

Edited by [le...]
Link to comment
Share on other sites

Hi Leeann, I know what you mean by rapid cycling.  My husband is currently tapering off of valium (started on klonopin for only 2 weeks last September with an extremely fast taper from his PCP).  In his tapering journey we moved to V which was a good switch for him as K semed to bring out bigger emotional mood swings with some rage which is so not him.  With the current taper, about 5-6 days after a stepdown on V is when the half life catches up to him and he experiences heightened withdrawal symptoms (persistent jaw tremor, intrusive thoughts, neurogenic emotions, emotional sensitivity) and he can be up and down in the course of one day or from day to day like you mentioned.  Once his body starts to stabilize the rapid cycling of emotions fades.  I'm relatively new to Benzo Buddies and I'm working on updating my profile with his history and taper schedule thus far so I can post in the taper forum for some help/advice.  It seems to be such a fine balance to figure out the best taper approach for the smoothest ride as its so individual based.  While I don't really have a good suggestion I wanted to share that I know what you mean about rapid cycling and I hope knowing that you're not alone brings you some comfort.  

Link to comment
Share on other sites

Thank you that helps. It’s horrible so difficult to plan anything. Good luck with his taper. I was forced to CT off zopiclone which triggered this all off, so a taper is definitely best option.

Link to comment
Share on other sites

Create an account or sign in to comment

You need to be a member in order to leave a comment

Create an account

Sign up for a new account in our community. It's easy!

Register a new account

Sign in

Already have an account? Sign in here.

Sign In Now
×
×
  • Create New...